MathSciNet Relay Station
MathSciNet bibliographic data
MR1316855 03E15 (28A05 54H05)
Lecomte, Dominique Uniformisations partielles et critères à la Hurewicz dans le plan. (French) [Partial uniformizations and Hurewicz-type criteria in the plane] Trans. Amer. Math. Soc. 347 (1995), no. 11, 4433–4460.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement